# SDR ABXA040339

- Difficulty date: September 21, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- Aircraft time: 62,132 hours, 58,731 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5951702501
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR UPPER CAP WAS CRACKED RIGHT BUTT LINE 2.  REPAIRED AREA IAW DC-9 SRM.
